# SDR DALA1106233214

- Difficulty date: January 26, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 61,496 hours, 27,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD OVERWING EMERGENCY EXIT DOOR RT PROFILE HAS CRACKS AROUND RIVETS AS MARKED.  REMOVED DAMAGED PROFILE IAW SRM 51-42-11.  RECEIVED AND INSTALLED NEW PROFILE IAW SRM 51-42-11.
